# SDR AALA202107070924

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 63,657 hours, 28,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR ASSIST BOTTLE PRESSURE BELOW LIMITS. SERVICED 1L DOOR ASSIST BOTTLE PER AMM 52-10-00.
